Georgia, 2009

Hail and Damaging Winds in Georgia, June 12 to 13, 2009

June 12 to 13, 2009 · NWS CHS · 6 events in 2 counties and zones

A developing trough of low pressure in the lee of the Appalachians in combination with the sea breeze and the approach of a strong upper level disturbance, resulted in scattered convection across southern South Carolina and southeast Georgia.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
$27,000
Crop damage
None recorded
Events
6

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS CHS wrote it up.

A developing trough of low pressure in the lee of the Appalachians in combination with the sea breeze and the approach of a strong upper level disturbance, resulted in scattered convection across southern South Carolina and southeast Georgia.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Charleston, SC wrote its last area forecast discussion before the first event at Jun 12, 9:55 PM EST, 37 minutes earlier.

Area forecast discussion, Jun 12, 9:55 PM EST, 37 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHARLESTON SC
1055 PM EDT FRI JUN 12 2009

.SYNOPSIS...
ON THE PERIPHERY OF AN UPPER RIDGE CENTERED WEST OF THE REGION...
NORTHWEST FLOW ALOFT WILL GUIDE A SERIES OF UPPER LEVEL
DISTURBANCES THROUGH THE AREA INTO NEXT WEEK. MEANWHILE...A COLD
FRONT WILL ADVANCE THROUGH AREA MONDAY OR TUESDAY...AND THIS FRONT
WILL STALL SOUTH OF THE REGION AROUND MIDWEEK. BY LATE
WEEK...THE UPPER RIDGE WILL EXPAND EAST ACROSS THE REGION.

&&

.NEAR TERM /UNTIL 6 AM SATURDAY MORNING/...
SEVERE THUNDERSTORM WATCH 391 WILL BE ALLOWED TO EXPIRE AS
SCHEDULED AT 11 PM.

THE 00Z KCHS SOUNDING WAS RATHER IMPRESSIVE...WITH CAPE VALUES
NEAR 4900 J/KG AND LI/S DOWN TO -8. ALTHOUGH STRONG TO SEVERE
CONVECTION...WHICH INITIATED AHEAD OF THE LEE SIDE TROUGH...
PROPAGATED ACROSS PORTIONS OF SOUTHEAST SOUTH CAROLINA DURING THE
EVENING...A WARM LAYER PRODUCED A CAP ABOVE 13K FT. THIS MAY HAVE
LIMITED THE VERTICAL GROWTH OF THESE STORMS THUS LIMITING THE
OVERALL COVERAGE OF SEVERE WEATHER. THE SEVERE WEATHER THREAT HAS
NEARLY COME TO AN END...OUTSIDE OF A LINGERING STRONG STORM OVER
COASTAL BEAUFORT COUNTY AND THE ADJACENT COASTAL WATERS.

STRONG UPPER LEVEL DIVERGENCE AND A POTENT SHORT WAVE OVER
NORTHWEST GEORGIA HAS RESULTED IN ANOTHER CLUSTER OF SHOWERS AND
THUNDERSTORMS WELL UPSTREAM. WHILE THESE STORMS SHOULD WEAKEN AND
DIMINISH AS THEY SHIFT TOWARD THE SOUTH CAROLINA AND GEORGIA
COAST...WILL STILL MAINTAIN ISOLATED CONVECTION IN THE FORECAST DURING
THE EARLY MORNING HOURS AS A MOIST AND SOMEWHAT UNSTABLE AIRMASS
REMAINS IN PLACE.

DEBRIS CLOUDINESS SHOULD CONTINUE TO BE A FACTOR AT TIMES THROUGH
THE NIGHT...BUT OVERALL WINDS WILL BE LIGHT. LOW TEMPERATURES ARE
EXPECTED TO BE IN THE LOWER TO MID 70S ACROSS THE AREA.

&&

.SHORT TERM /6 AM SATURDAY MORNING THROUGH SATURDAY NIGHT/...
VERY SIMILAR SYNOPTIC SCENARIO EXPECTED ON SATURDAY WITH ZONAL
WSW-ESE FLOW ALOFT...WEAK LEE SIDE TROFFING INLAND AND HIGH PRES
OVER THE ATLC. WITH DEEP WLY FLOW AGAIN EXPECTED...THE SEABREEZE
SHOULD REMAIN PINNED NEAR THE COAST THROUGH MID-AFTN WHICH WILL
ALLOW FOR GOOD WARMING DURING THE DAY. MAX TEMPS WILL AGAIN REACH
THE LOW-MID 90S. WITH DEWPOINTS AGAIN IN THE LOW-MID 70S...HEAT
INDEX VALUES WILL REACH THE LOW 100S. INSTABILITY WILL AGAIN BE
SUBSTANTIAL...THUS ONCE THE AFTN CAP BREAKS AND CONVECTIVE TEMPS
IN THE UPR 80S ARE REACHED...ISOLD TO SCT CONVECTION CAN BE
EXPECTED. COVERAGE WILL REMAIN IN QUESTION DUE TO THE PINNED
SEABREEZE BUT BEST COVERAGE SHOULD OCCUR DURING THE LATE AFTN
HOURS SO WILL KEEP POPS NO HIGHER THAN 30 ATTM. ISOLD STRONG TO
SEVERE STORMS ARE AGAIN POSSIBLE WITH CAPES OVER 3500 J/KG...
SUFFICIENT LOW LVL LAPSE RATES AND MIDLVL JETTING ARND 30 KT.

NO OVERLY STRONG MIDLVL SHORTWAVE DISTURBANCES ARE EVIDENT ON THE
NAM...GFS OR ECMWF MODELS FOR TMRW SO ANY ONGOING CONVECTION IN
THE EVENING HOURS SHOULD DIMINISH WITH THE LOSS OF DAYTIME
HEATING. WINDS WILL AGAIN SETTLE DOWN AND IT IS POSSIBLE PATCHY
FOG MAY DEVELOP BUT BECAUSE OF LOW CONFIDENCE IN THE COVERAGE...
HAVE HELD OFF FOG MENTION ATTM. MIN TEMPS...JUST LIKE THE PREVIOUS
FEW NIGHTS...WILL AGAIN RUN IN THE UPR 60S/LOW 70S AWAY FROM THE
COAST AND MID 70S NEAR THE SHORES.

&&

.LONG TERM /SUNDAY THROUGH FRIDAY/...
SUNDAY...EXPECT ANOTHER HOT AND HUMID DAY...WITH HIGHS IN THE MID
TO UPPER 90S COMMON AWAY FROM THE COAST. 12Z GUIDANCE SUGGESTS
THAT MID LEVEL CAPPING MAY PREVENT OR GREATLY LIMIT DIURNAL
THUNDERSTORM COVERAGE. FOR THIS FORECAST...SLIGHT CHANCE POPS WILL
SUFFICE DURING THE AFTERNOON.

SUNDAY NIGHT...12Z GUIDANCE SUGGESTS THAT AN MCS MAY PUSH INTO THE
REGION OVERNIGHT. WHILE CONFIDENCE IN THIS SCENARIO REMAINS LOW...
LOW CHANCE POPS ARE JUSTIFIED ESPECIALLY FOR NORTHERN/WESTERN
COUNTIES.

12Z GUIDANCE SUGGESTS THAT A SYNOPTIC COLD FRONT MAY STALL OVER OR
JUST NORTH OF THE FORECAST AREA FOR A TIME MONDAY. THEN...A
SURFACE  WAVE... STRENGTHENING HIGH PRESSURE TO THE NORTH AND
CONTINUED NW FLOW ALOFT SHOULD COMBINE TO PUSH THIS BOUNDARY SOUTH
AS A COLD FRONT BY TUESDAY. THIS BOUNDARY IS THEN PROGGED TO STALL
AND DISSIPATE SOUTH OF THE REGION DURING THE WED-THU TIME FRAME.
FORECAST UNCERTAINTY REMAINS QUITE HIGH THROUGH THE FIRST HALF OF
THE WEEK...ESPECIALLY GIVEN THE ONGOING POTENTIAL FOR MESOSCALE
CONVECTIVE SYSTEMS IN NW FLOW ALOFT TO IMPACT THE REGION. GIVE
GUIDANCE TRENDS...LOWERED TEMPERATURES SOMEWHAT MON THROUGH
WED...ESPECIALLY ACROSS NORTHERN COUNTIES...AND RAISED POPS TO
ACCOUNT FOR THE POTENTIAL FOR AN UNSETTLED REGIME DURING THAT
PERIOD.

BY LATE IN THE FORECAST PERIOD...MEDIUM RANGE GUIDANCE VARIES FROM
A BUILDING UPPER RIDGE AND A RETURN TO HOT/HUMID CONDITIONS AS
DEPICTED BY THE 0Z EUROPEAN...TO THE APPROACH OF A SHORTWAVE/
ASSOCIATED COLD FRONT FROM THE NW AS DEPICTED BY THE 12Z GFS. THIS
FORECAST WILL FAVOR THE EUROPEAN SCENARIO...WHICH MAINTAINS BETTER
FORECAST CONTINUITY.

&&

.AVIATION /03Z SATURDAY THROUGH WEDNESDAY/...
HAVE LEFT A DRY FORECAST GOING THROUGH THE REST OF THE OVERNIGHT
HOURS. THERE IS SOME CONCERN THAT SOME REMNANTS FROM A POTENT MCS
MOVING E THROUGH TN AND NRN PORTIONS OF THE GULF COAST STATES MAY
CONTINUE PROGRESSING TWD THE CAROLINA COAST DURING THE EARLY
MORNING HOURS. CONFIDENCE IS LOW IN THIS IDEA SO HAVE RUN WITH THE
DRY FCST. THE ONLY OTHER CONCERN OVERNIGHT WILL BE PRE-DAWN MVFR
FOG SO HAVE INCLUDED TEMPO GROUPS JUST BEFORE 13/12Z.

MOSTLY CLEAR SKIES TO START THE DAY TMRW WILL AGAIN GIVE WAY TO A
DECENT CUMULUS CLOUD FIELD BY MIDDAY. ISOLD TO SCATTERED
SHWRS/TSTMS ARE AGAIN POSSIBLE LATE TMRW AFTN...BUT LOW CONFIDENCE
ON TIMING AND COVERAGE PRECLUDES MENTION ATTM. HAVE INCLUDED CB
FOR THE LATE AFTN HOURS.

EXTENDED AVIATION OUTLOOK...ASIDE FROM MAINLY AFTERNOON AND
EVENING SCATTERED SHOWERS AND THUNDERSTORMS WHICH MAY BRIEFLY DROP
VSBYS TO IFR LEVELS...VFR CONDITIONS WILL GENERALLY PREVAIL.
PATCHY FOG MAY REDUCE VSBY TO MVFR DURING EARLY MORNING HOURS.

&&

.MARINE...
ATLC HIGH PRES WILL REMAIN THE DOMINANT FEATURE THROUGH THE FIRST
HALF OF THE WEEKEND...MAINTAINING A PREVAILING SW FLOW OVER THE
WATERS WITH SPEEDS AOB 15 KT AND SEAS AOB 4 FT. SEABREEZE
CIRCULATIONS THROUGH THE REST OF THIS AFTN AND AGAIN ON SAT AFTN
MAY SHIFT WINDS NEAR THE COAST TO A MORE SLY DIRECTION...THEN
WINDS WILL VEER BACK TO SW OR WSW AT NIGHT.

WINDS/SEAS WILL REMAIN WELL BELOW SMALL CRAFT ADVISORY THRESHOLDS
THROUGH THE LATTER HALF OF THE WEEKEND. THE SEA BREEZE
CIRCULATION WILL DOMINATE...AND MODEST NOCTURNAL SURGES OF S/SW
WINDS AS HIGH AS 15 KT WILL REMAIN COMMON. A COLD FRONT WILL PUSH
THROUGH THE WATERS EARLY NEXT WEEK...ALTHOUGH THE TIMING/STRENGTH
OF THIS FROPA REMAIN UNCERTAIN. IF SURFACE HIGH PRESSURE NE OF THE
REGION BECOMES SUFFICIENTLY STRONG...A PERIOD OF SCA CONDITIONS
COULD DEVELOP LATE IN THE FORECAST PERIOD TUE-WED.

&&

.CHS WATCHES/WARNINGS/ADVISORIES...
GA...NONE.
SC...NONE.
MARINE...NONE.

&&

JAQ/JPC
Hazardous weather outlook, Jun 12, 9:59 PM EST, 33 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHARLESTON SC
1059 PM EDT FRI JUN 12 2009

AMZ330-350-352-354-374-GAZ087-088-099>101-114>119-137>141-SCZ040-
042>045-047>051-131000-
CHARLESTON HARBOR-
WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM-
WATERS FROM EDISTO BEACH SC TO SAVANNAH GA OUT 20 NM-
WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA OUT
20 NM...INCLUDING GRAYS REEF NATIONAL MARINE SANCTUARY-
WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO
60 NM-JENKINS-SCREVEN-CANDLER-BULLOCH-EFFINGHAM-TATTNALL-EVANS-
INLAND BRYAN-COASTAL BRYAN-INLAND CHATHAM-COASTAL CHATHAM-LONG-
INLAND LIBERTY-COASTAL LIBERTY-INLAND MCINTOSH-COASTAL MCINTOSH-
ALLENDALE-HAMPTON-INLAND COLLETON-DORCHESTER-BERKELEY-
INLAND JASPER-BEAUFORT-COASTAL COLLETON-CHARLESTON-COASTAL JASPER-
1059 PM EDT FRI JUN 12 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF ATLANTIC
COASTAL WATERS...SOUTHEAST GEORGIA AND SOUTHEAST SOUTH CAROLINA.

.DAY ONE...TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

In the hours before

Special weather statement, Jun 12, 8:55 PM EST, 1 hour 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
955 PM EDT FRI JUN 12 2009

SCZ047-048-051-130230-
BEAUFORT-COASTAL JASPER-INLAND JASPER-
955 PM EDT FRI JUN 12 2009

...STRONG THUNDERSTORMS WILL IMPACT EAST CENTRAL JASPER AND CENTRAL
BEAUFORT COUNTIES THROUGH 1030 PM EDT...

AT 955 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CAPABLE OF PRODUCING PEA SIZE HAIL...AND GUSTY
WINDS OF 30 TO 40 MPH.  THIS STORM WAS LOCATED NEAR CHELSEA...OR
ABOUT 10 MILES SOUTHEAST OF RIDGELAND...MOVING EAST AT 20 MPH.

AREAS IN AND AROUND CALAWASSIE ISLAND...FOLLY FIELD...HILTON HEAD
AIRPORT...JASPER...LEMON ISLAND...PARRIS ISLAND...PORT ROYAL AND ROSE
HILL WILL BE IMPACTED THROUGH 1030 PM EDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PLEASE CONTACT THE NATIONAL WEATHER SERVICE IN CHARLESTON TOLL FREE
AT 1-888-383-2024 IF YOU OBSERVE SEVERE WEATHER SUCH AS HAIL...DOWNED
TREES...LIMBS AND POWER LINES.

&&
Local storm report, Jun 12, 9:11 PM EST, 1 hour 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
1011 PM EDT FRI JUN 12 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0856 PM     TSTM WND DMG     JOHNS ISLAND            32.72N 80.07W
06/12/2009                   CHARLESTON         SC   LAW ENFORCEMENT

            TREE DOWN ALONG RIVER ROAD.

&&

VB
Local storm report, Jun 12, 10:08 PM EST, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
1108 PM EDT FRI JUN 12 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0937 PM     TSTM WND DMG     EDISTO BEACH            32.49N 80.32W
06/12/2009                   COLLETON           SC   LAW ENFORCEMENT

            SIGNS DOWN. FENCE DESTROYED. WINDOWS OUT OF VEHICLES NEAR
            THE PAVILION ON PALMETTO BLVD.

&&

VB
Local storm report, Jun 12, 10:14 PM EST, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
1114 PM EDT FRI JUN 12 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1007 PM     TSTM WND DMG     7 ESE JASPER            32.30N 80.84W
06/12/2009                   BEAUFORT           SC   LAW ENFORCEMENT

            TREE DOWN ON CALAWASSIE ISLAND.

&&

VB
Special weather statement, Jun 12, 10:20 PM EST, 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
1120 PM EDT FRI JUN 12 2009

GAZ100-101-130345-
BULLOCH-EFFINGHAM-
1120 PM EDT FRI JUN 12 2009

...STRONG THUNDERSTORMS WILL IMPACT CENTRAL BULLOCH AND EXTREME
NORTHWESTERN EFFINGHAM COUNTIES THROUGH 1145 PM EDT...

AT 1119 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CAPABLE OF PRODUCING 1/2 INCH HAIL...AND STRONG
WINDS OF 45 TO 55 MPH.  THIS STORM WAS LOCATED NEAR HUNTERS POINTE...
OR ABOUT OVER MIDDLEGROUND...MOVING EAST AT 15 MPH.

AREAS IN AND AROUND LEEFIELD...MIDDLEGROUND AND STATESBORO WILL BE
IMPACTED THROUGH 1145 PM EDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

HAVE AN ACTION PLAN READY IN THE EVENT THIS STORM STRENGTHENS OR A
WARNING IS ISSUED. CONTINUE TO MONITOR NOAA WEATHER RADIO ALL HAZARDS
FOR THE LATEST WEATHER INFORMATION.

&&

JAQ
Special weather statement, Jun 12, 10:26 PM EST, 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
1126 PM EDT FRI JUN 12 2009

GAZ137-130400-
LONG-
1126 PM EDT FRI JUN 12 2009

...STRONG THUNDERSTORMS WILL IMPACT CENTRAL LONG COUNTY THROUGH
MIDNIGHT EDT...

AT 1126 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CAPABLE OF PRODUCING 1/2 INCH HAIL...AND STRONG
WINDS OF 45 TO 55 MPH.  THIS STORM WAS LOCATED NEAR LUDOWICI...OR
ABOUT OVER LUDOWICI...MOVING EAST AT 15 MPH.

AREAS IN AND AROUND LUDOWICI AND TIBET WILL BE IMPACTED THROUGH
MIDNIGHT EDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

HAVE AN ACTION PLAN READY IN THE EVENT THIS STORM STRENGTHENS OR A
WARNING IS ISSUED. CONTINUE TO MONITOR NOAA WEATHER RADIO ALL HAZARDS
FOR THE LATEST WEATHER INFORMATION.

&&

JAQ

The radar

The Charleston,SC radar (KCLX), 73 km away, was scanning. The volume nearest the first event began at 03:31 UTC.

Open the radar archive at this moment

Event by event

3 hail, 3 thunderstorm wind. Local standard time, as filed.

Hail, Bulloch

When
June 12, 10:32 PM EST to 10:33 PM EST
Where
Bulloch County, Statesboro
Measured
0.75 in hail
Reported by
Law Enforcement
Coordinates
32.450, -81.780

Bulloch county dispatch relayed two separate reports of penny size hail in Statesboro, Georgia.

Thunderstorm Wind, Bulloch

When
June 12, 10:32 PM EST to 10:33 PM EST
Where
Bulloch County, Statesboro
Measured
50 kt (58 mph) estimated gust
Property damage
$10,000
Reported by
Law Enforcement
Coordinates
32.450, -81.780

Bulloch county dispatch reported numerous trees and at least one power line down around Statesboro, Georgia.

Thunderstorm Wind, Bulloch

When
June 12, 10:50 PM EST to 10:51 PM EST
Where
Bulloch County, 0.58 mi E of Brooklet
Measured
55 kt (63 mph) estimated gust
Property damage
$15,000
Reported by
Broadcast Media
Coordinates
32.380, -81.660

Broadcast Media relayed a report of trees down and several roofs of homes damaged in the town of Brooklet, Georgia.

Hail, Chatham

When
June 13, 12:45 AM EST to 12:46 AM EST
Where
Chatham County, 1.76 mi W of Vernonburg
Measured
0.88 in hail
Reported by
Public
Coordinates
31.970, -81.150

The public reported nickel size hail on the south side of Savannah, Georgia.

Thunderstorm Wind, Chatham

When
June 13, 12:50 AM EST to 12:51 AM EST
Where
Chatham County, 0.91 mi NW of Vernonburg
Measured
50 kt (58 mph) estimated gust
Property damage
$2,000
Reported by
Public
Coordinates
31.980, -81.130

The public reported a large tree and several tree limbs down on Largo Drive in Windsor Forest, Georgia.

Hail, Chatham

When
June 13, 12:50 AM EST to 12:51 AM EST
Where
Chatham County, 0.91 mi NW of Vernonburg
Measured
0.75 in hail
Reported by
Public
Coordinates
31.980, -81.130

The public reported penny size hail in Windsor Forest, Georgia.

What these are

Hail
Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
Thunderstorm Wind
Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Georgia in 2009Every state in 2009This day in weather historyWarnings in Georgia, June 2009

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 184291, 184293, 184296, 184292, 184294, 184295.